Alert archive / Kentucky / Flash Flood Warnings in 2012
Flash Flood Warning 12, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Mar 15, 2012, 9:27 PM EDT for Clay County, Harlan County, Leslie County, Kentucky. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 15, 2012, 9:27 PM EDT (01:27 UTC)
- Expired
- Mar 15, 2012, 11:53 PM EDT
- In force
- 2 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clay County, KY, Harlan County, KY, Leslie County, KY
The radar
The Jackson,KY radar (KJKL), 76 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.5 hours before the alert went out and 285 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1754 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 815 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
914
WGUS53 KJKL 160127
FFWJKL
KYC051-095-131-160730-
/O.NEW.KJKL.FF.W.0012.120316T0127Z-120316T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
927 PM EDT THU MAR 15 2012
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EXTREME SOUTHEASTERN CLAY COUNTY IN SOUTHEAST KENTUCKY...
NORTHERN HARLAN COUNTY IN SOUTHEAST KENTUCKY...
SOUTHERN LESLIE COUNTY IN SOUTHEAST KENTUCKY...
* UNTIL 330 AM EDT FRIDAY
* AT 920 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. DOPPLER RADAR HAS INDICATED UP TO 8 INCHES OF RAIN
HAS ALREADY FALLEN ACROSS THE WARNED AREA WITH UP TO ANOTHER INCH
POSSIBLE BY MIDNIGHT. THIS ADDITIONAL RAINFALL WILL FALL ON
ALREADY SATURATED GROUND AND BE MOSTLY RUNOFF INTO CREEKS AND
STREAMS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BAILEY CREEK...BENITO...BLACK BOTTOM...BLACK MOUNTAIN...BLEDSOE...
CLOSPLINT...CLOVER-DARBY...COLTS...DARKMONT...DIVIDE...DIZNEY...
DRAPER...EVARTS...GANO...GEORGETOWN...HIGHSPLINT...HOLMES MILL...
INCLINE...JONESBURG...KELLIOKA...KENTENIA STATE FOREST...KENVIR...
LADEN...LEJUNIOR...LEONARD...LEWIS CREEK...LOUELLEN...MOZELLE...
NAPIER AND NOLANSBURG.
LOCAL LAW ENFORCEMENT HAS REPORTED NUMEROUS ROAD CLOSERS DUE TO
MULTIPLE MUD SLIDES ON HIGHWAY 2058 IN LESLIE COUNTY...HIGHWAY 1718
IN LESLIE COUNTY...AND HIGHWAY 421 IN LESLIE COUNTY. IN
ADDITION...SEVERAL LOW CROSSING AREAS IN THE SOUTHERN PART OF LESLIE
COUNTY REMAIN UNDER WATER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF UP TO ONE INCH ARE POSSIBLE IN THE
WARNED AREA.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3693 8351 3700 8352 3701 8351 3704 8353
3690 8293 3686 8294 3686 8299 3684 8301
3685 8303 3685 8307 3683 8310
$$
KAS1 follow-up statement
370
WGUS73 KJKL 160353
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1153 PM EDT THU MAR 15 2012
KYC051-095-131-160407-
/O.CAN.KJKL.FF.W.0012.000000T0000Z-120316T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LESLIE KY-CLAY KY-HARLAN KY-
1153 PM EDT THU MAR 15 2012
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN HARLAN...
EXTREME SOUTHEASTERN CLAY AND SOUTHERN LESLIE COUNTIES IS
CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE. HOWEVER...SOME HIGH WATER REMAINS AND THE WARNING HAS BEEN
REPLACED BY AN URBAN AND SMALL STREAM FLOOD ADVISORY. IF FLOODING
HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT
AGENCY.
LAT...LON 3693 8351 3700 8352 3701 8351 3704 8353
3690 8293 3686 8294 3686 8299 3684 8301
3685 8303 3685 8307 3683 8310
$$
KASWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Mar 15, 8:08 PM EDT, 1 hour 19 minutes earlier.
Area forecast discussion, Mar 15, 8:08 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 808 PM EDT THU MAR 15 2012 .UPDATE... ISSUED AT 807 PM EDT THU MAR 15 2012 MADE A MAJOR UPDATE TO THE FORECAST TO REFLECT CURRENT CONDITIONS AND MODEL TRENDS. EARLIER IN THE EVENING...SEVERAL SEVERE THUNDERSTORMS MOVED ACROSS THE AREA DROPPING QUARTER TO HALF DOLLAR SIZED HAIL ACROSS THE AREA. THE STORMS ALSO BROUGHT HEAVY RAIN WITH IT AND SOME AREA THAT HAD TRAINING CELLS GOT REPORTS OF FLASH FLOODING. THE WORST OF THE FLASH FLOODING APPEARS TO HAVE BEEN IN LESLIE COUNTY. ANOTHER LINE OF STRONG STORMS IS CURRENTLY ENTERING EASTERN KENTUCKY AND WE EXPECT SOME OF THE STORMS TO STAY SEVERE. THIS LINE OF STORMS ARE TRANSITIONING FROM MOSTLY HAIL TO A MIXTURE OF HAIL AND WIND. EXPECT THESE STORMS TO CONTINUE MOVING ACROSS EASTERN KENTUCKY OVER THE NEXT TWO TO FOUR HOURS. FLASH FLOOD IS A CONCERN...ESPECIALLY OVER AREA THAT PREVIOUSLY RECEIVED HEAVY RAINFALL. && .SHORT TERM.../TONIGHT THROUGH FRIDAY NIGHT/...UPDATED ITS SUMMERTIME IN MARCH...WITH SLOW MOVING POORLY ORGANIZED PULSE TYPE CONVECTION TAKING PLACE. IT TOOK ON AN MCS TYPE STRUCTURE LATE LATE LAST NIGHT AND THIS MORNING...BUT THIS BROKE DOWN WITH SURFACE HEATING AND ADDITIONAL SCATTERED DEVELOPMENT DURING THE DAY...WHICH IS NOW ONGOING. THE THUNDERSTORMS WERE BECAUSE OF MOIST FLOW OFF THE GULF OCCURRING UNDERNEATH WEAK SHORTWAVES AND COLD TEMPS ALOFT. SURFACE BASED LIFTED INDICIES WERE RUNNING FROM -3 TO -6 OVER THE JKL FORECAST AREA THIS AFTERNOON...BUT WEAK SHEAR WAS PREVENTING ANYTHING MORE THAN MARGINAL SEVERE HAIL REPORTS. HOWEVER...THE WEAK FLOW WAS RESPONSIBLE FOR LOCALLY HEAVY RAINFALL. ONE CONCENTRATED AREA OF CONVECTION WAS OVER THE EASTERN PART OF THE FORECAST AREA AT MID AFTERNOON...AND ANOTHER AREA OVER WESTERN KENTUCKY. WILL EXPECT A DECREASE IN COVERAGE OF SHOWERS AND THUNDERSTORMS WITH LOSS OF HEATING. THE SHORTWAVE RESPONSIBLE FOR THE WESTERN KENTUCKY ACTIVITY IS SHOWN BY BOTH THE GFS AND NAM TO MOVE EAST AND POSSIBLY AFFECT THE FORECAST AREA TONIGHT...ESPECIALLY THE NORTH. HAVE USED LIKELY POPS THERE...AND CHANCE TO THE SOUTH. THE PASSING OF THE SAME WAVE BRINGS A LIKELIHOOD OF PRECIP TO THE REST OF THE AREA ON FRIDAY. AS THE WAVE SHIFTS EAST AND HEATING IS LOST ON FRIDAY NIGHT...WANING OF THE CONVECTION IS EXPECTED. SHEAR WILL AGAIN BE WEAK ON FRIDAY...SO THE SEVERE THREAT SHOULD NOT BE ANY GREATER THAN TODAY. THE BIGGEST THREAT LOOKS TO BE HAIL FROM PULSE STORMS ONCE AGAIN...SHOULD ENOUGH DESTABILIZATION BE ABLE TO TAKE PLACE. .LONG TERM.../SATURDAY THROUGH THURSDAY/...UPDATED THE EXTENDED FORECAST PERIOD BEGINS ON SATURDAY WITH AN ACTIVE MERIDIONAL PATTERN IN PLACE. THIS SUMMER LIKE PATTERN FEATURES A 500MB RIDGE OVER THE SOUTHEAST WITH A DEEP TROUGH OVER THE WESTERN US. WHILE THE MODELS SEEM TO HAVE THE LONGWAVE PATTERN DOWN...THE ACTUAL PROGRESSION OF THE WEAK SHORTWAVES AND SIGNIFICANT FEATURES ARE LESS CONSISTENT TO SAY THE LEAST. WILL EXUDE A LOW CONFIDENCE IN THE EXTENDED FORECAST DUE TO THIS PATTERN. WITH SOUTHERLY FLOW FROM 500MB TO THE SURFACE...EXPECTING A DEEP MOIST FLOW FOR MUCH OF THE EXTENDED. THE UPPER LEVELS WILL FEATURE SOME WEAK DISTURBANCES RIDING UP OVER THE RIDGE...KEEP THE OHIO VALLEY IN AN ACTIVE WEATHER PATTEN WITH CHANCE POPS PRETTY MUCH THROUGH THE EARLY PART OF THE EXTENDED. THE BULK OF THE SHOWERS AND STORMS WILL BE ON A DIURNAL TYPE PATTERN...PULSING WITH THE HEAT OF THE DAY. THE RIDGE WILL REBOUND BY TUESDAY GIVING A BRIEF REPRIEVE IN THE PRECIP BEFORE ANOTHER FRONT DEVELOPS AND MOVES EAST INTO THE OHIO VALLEY. OVERALL...THE EXTENDED INITIALIZATION PROVIDED SOME CHANCE POPS FROM SATURDAY THROUGH MONDAY NIGHT FOR SHOWERS AND THUNDERSTORMS. THE WARM SOUTHERLY FLOW WILL CONTINUE WITH MAX TEMPERATURES WELL ABOVE NORMAL...REACHING THE UPPER 70S INTO THE LOW 80S. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 807 PM EDT THU MAR 15 2012 A LINE OF VERY STRONG THUNDERSTORMS WILL BE MOVING ACROSS THE TAF STATIONS BETWEEN 00-03Z. BEHIND THIS LINE...THERE WILL JUST BE SOME SCATTERED SHOWERS AND THUNDERSTORMS. LOOK WELL BEHIND THE APPROACHING LINE...THE CIGS HAVE STAYED VFR. WITH THIS IN MIND...JUST EXPECT SOME TEMPO MVFR AS STORMS MOVE ACROSS THE AIRFIELDS WITH IFR POSSIBLE WITH THE STRONGEST STORMS. THIS UNSETTLE PATTERN IS EXPECTED TO CONTINUE THROUGH THE END OF THE TAF PERIOD. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...JJ SHORT TERM...HAL LONG TERM...SHALLENBERGER AVIATION...JJ
Hazardous weather outlook, Mar 15, 5:23 PM EDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 523 PM EDT THU MAR 15 2012 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-161200- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- 523 PM EDT THU MAR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS WILL AFFECT SOME LOCATIONS. THE STRONGEST STORMS WILL CONTAIN HAIL...WITH THE LARGEST HAIL AROUND QUARTER SIZE OR A BIT LARGER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS WILL OCCUR AT TIMES...MAINLY FROM FRIDAY INTO THE DAY MONDAY...AND ALSO ON WEDNESDAY. THE GREATEST PROBABILITY IS ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY OCCURRENCE OF HAIL TONIGHT AND FRIDAY. HAL
In the hours before
Local storm report, Mar 15, 8:32 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
832 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM FLOOD CAT CREEK 37.85N 83.81W
03/15/2012 POWELL KY 911 CALL CENTER
WATER OF UNKNOWN DEPTH COVERING CAT CREEK ROAD...FURNACE
ROAD AND RAILROAD STREETS.
&&
ABESpecial weather statement, Mar 15, 8:37 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 837 PM EDT THU MAR 15 2012 KYZ115>117-160115- LESLIE-PERRY-CLAY- 837 PM EDT THU MAR 15 2012 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 915 PM EDT THURSDAY EVENING... NORTHERN LESLIE... NORTHERN PERRY AND CENTRAL CLAY. AT 837 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BIG CREEK...OR 11 MILES WEST OF HYDEN...MOVING EAST AT 40 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...HOSEA AROUND 845 PM EDT...THOUSANDSTICKS AROUND 850 PM EDT...DRYHILL AROUND 855 PM EDT...AVAWAM AROUND 900 PM EDT...FREW AROUND 905 PM EDT. RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 35 TO 45 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS. MOTORISTS ARE URGED TO DRIVE CAREFULLY. RAY
Local storm report, Mar 15, 8:41 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
841 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM FLASH FLOOD 1 NE LOCUST BRANCH 37.60N 84.06W
03/15/2012 ESTILL KY EMERGENCY MNGR
RED LICK ROAD COVERED BY A FOOT AND A HALF OF FLOWING
WATER.
&&
ABESpecial weather statement, Mar 15, 8:42 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 842 PM EDT THU MAR 15 2012 KYZ106-108-109-111-112-160115- MAGOFFIN-MORGAN-WOLFE-LEE-BREATHITT- 842 PM EDT THU MAR 15 2012 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 915 PM EDT THURSDAY EVENING... CENTRAL MAGOFFIN... EXTREME SOUTH CENTRAL MORGAN... SOUTHERN WOLFE... EAST CENTRAL LEE AND NORTHERN BREATHITT. AT 842 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LANE...OR NEAR CAMPTON...MOVING EAST AT 35 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...PAXTON AROUND 850 PM EDT...MOCT AROUND 855 PM EDT...MOUNTAIN VALLEY AROUND 900 PM EDT...DALE AROUND 905 PM EDT...EUGENE AROUND 910 PM EDT. RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO AN INCH PER HOUR...GUSTY WINDS OF 35 TO 45 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS. MOTORISTS ARE URGED TO DRIVE CAREFULLY. RAY
Local storm report, Mar 15, 8:55 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
855 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 PM HEAVY RAIN BARBOURVILLE 36.87N 83.88W
03/15/2012 U0.00 INCH KNOX KY EMERGENCY MNGR
TRU-SEAL FACTORY ROOF COLLAPSE DUE TO HEAVY RAIN. 3
INJURIES, ALL PERSONNEL ACCOUNTED FOR.
&&
DUSTYSpecial weather statement, Mar 15, 9:02 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 902 PM EDT THU MAR 15 2012 KYZ088-113-115-117-118-160145- KNOTT-LESLIE-LETCHER-PERRY-HARLAN- 902 PM EDT THU MAR 15 2012 ...A LINE OF STRONG THUNDERSTORMS TO AFFECT THE FOLLOWING COUNTIES THROUGH 945 PM EDT THURSDAY EVENING... SOUTHERN KNOTT... EASTERN LESLIE... LETCHER... EASTERN PERRY AND NORTHEASTERN HARLAN. AT 901 PM EDT...SHOWERS AND STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM DRYHILL TO DALEY TO DIVIDE...OR ALONG A LINE EXTENDING FROM HYDEN TO 9 MILES SOUTHEAST OF HYDEN TO 9 MILES NORTHEAST OF HARLAN...MOVING EAST AT 30 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...VIPER AROUND 910 PM EDT...ULVAH AROUND 915 PM EDT...BULAN AROUND 920 PM EDT... CORDIA AROUND 925 PM EDT...RITCHIE AROUND 930 PM EDT... RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH AND OCCASIONAL LIGHTNING IN THESE AREAS. THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS. MOTORISTS ARE URGED TO DRIVE CAREFULLY. RAY
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 8:12 PM EDT | Areal Flood Advisory | JKL | Breathitt, Clay, Jackson, Leslie, Owsley, Perry | 2 hr |
| Mar 15, 8:35 PM EDT | Areal Flood Advisory | JKL | Powell | 115 min |
| Mar 15, 8:36 PM EDT | Areal Flood Advisory | JKL | Bell, Knox | 91 min |
| Mar 15, 8:47 PM EDT | Areal Flood Advisory | JKL | Elliott, Johnson, Morgan | 92 min |
| Mar 15, 10:13 PM EDT | Areal Flood Advisory | JKL | Estill, Jackson, Lee, Owsley | 10 hr |
| Mar 15, 10:17 PM EDT | Areal Flood Advisory | JKL | Powell | 10 hr |
| Mar 15, 11:51 PM EDT | Areal Flood Advisory | JKL | Harlan, Leslie | 9 hr |
| Mar 16, 7:00 AM EDT | River Flood Advisory | JKL | Estill | 29 hr |
| Mar 16, 7:56 AM EDT | Areal Flood Advisory | JKL | Estill, Jackson, Lee, Owsley | 5 hr |
Nearby
Flash Flood Warnings in Kentucky, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.